PUBLICACIONES EN REVISTAS ISI

  • F. Izaurieta, E. Rodríguez. "Effectively four-dimensional spacetimes emerging from d=5 Einstein-Gauss-Bonet gravity". Class. Quantum Grav. 30 (2013) 155009 (13 pp).

 

  • J. Aguayo, M. Nova, K. Shamseddine. “Characterization of compact and self-adjoint operators on free Banach spaces of countable type over the complex Levi-Cevita field”. Journal of Mathematical Physics, vol. 54, Nº de artículo 023503 (2013).

 

  • R. López. “Variational convergence for vector-valued functions and its applications to convex multiobjective optimization”. Mathematical Methods of Operations Research, vol. 78, 1, pp. 1—34. (2013).

 

  • J. López, R. López, R. Ramirez. “Linear complementary problems over symmetric cones: Characterization of Q b-Transformations and existence results”. Journal of Optimization Theory and Applications, vol. 159, No. 3, pp. 741—768. (2013).

 

  • R. Caroca, I. Kondrashuk, N. Merino,  F. Nadal. "Bianchi spaces and their three dimensional isometries as S-expansions of two-dimensional isometries". Journal of Physics A: Mathematical and Theoretical, vol. 22, Nº artículo 225201,  (2013).

 

  • H. Alvarado, M. Galindo, L. Retamal. "Understanding of sampling distribution through didactic configurations and its implications in statistical inference". Enseñanza de las Ciencias. vol. 31, pp. 75-91. (2013).
Destacamos

 

 

 

 Magíster en

Matemática Aplicada

 

 Postulación 2018 !!

http://postulacionenlinea.ucsc.cl

 

 Consultas 

Prof. Luis F. Gatica

lgatica@ucsc.cl

+56 41 2345694

 

 

 

 

Universidad Acreditada desde Noviembre
de 2016 a Noviembre de 2020

 

Avenida Alonso de Ribera 2850
Concepción - Chile
Teléfono: +56 - 41 - 2345690

 


CC 2017 UCSC
Algunos derechos reservados.